The Ornstein-Uhlenbeck Dirichlet Process and other time-varying processes for Bayesian nonparametric inference

Griffin, Jim E. (2011) The Ornstein-Uhlenbeck Dirichlet Process and other time-varying processes for Bayesian nonparametric inference. Journal of Statistical Planning and Inference, 141 (11). pp. 3648-3664. ISSN 0378-3758. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.jspi.2011.05.019

Abstract

This paper introduces a new class of time-varying, measure-valued stochastic processes for Bayesian nonparametric inference. The class of priors is constructed by normalising a stochastic process derived from non-Gaussian Ornstein-Uhlenbeck processes and generalises the class of normalised random measures with independent increments from static problems. Some properties of the normalised measure are investigated. A particle filter and MCMC schemes are described for inference. The methods are applied to an example in the modelling of financial data.

Item Type: Article
Uncontrolled keywords: Normalised random measures with independent increments; Ornstein–Uhlenbeck process; Time-dependent Bayesian nonparametrics; Particle filtering; Dirichlet process
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Jim Griffin
Date Deposited: 30 May 2012 10:05
Last Modified: 21 May 2014 11:23
Resource URI: http://kar.kent.ac.uk/id/eprint/29592 (The current URI for this page, for reference purposes)
  • Depositors only (login required):